# SDR SWIA202158008

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 469-485 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 469/485 - STGR 19R - STRINGER JOINT CORRODED AS MARKED     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW STR 19R STRINGER JOINT BETWEEN FS469-485 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-30006 REV A. COMPLIED WITH 51-900-1002-SKY.
